Speculations on the mod p representation theory of p-adic groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 403-418.

Starting with the hypothesis, inspired by recent work on the geometric Langlands correspondence, that the analogue for mod p representations of p-adic groups of the local Langlands correspondence might be an equivalence of (higher) categories rather than a bijection of sets, this paper presents a series of speculations and questions about the properties of such a hypothetical equivalence. The Galois side of the correspondence would be a category of sheaves on the ind-algebraic stack constructed by Emerton and Gee, or perhaps a derived variant thereof ; the automorphic side of the correspondence would be a derived category of dg-modules over the derived Hecke algebra studied by Schneider. Both sides are quite mysterious, but some of the questions proposed in this paper may be accessible.

Partant de l’hypothèse, inspirée par des travaux récents sur la correspondance de Langlands géométrique, que l’analogue de la correspondance de Langlands locale, pour les représentations modulo p de groupes p-adiques, pourrait prendre la forme d’une équivalence de catégories (supérieures) plutôt qu’une bijection d’ensembles, cet article présente une séries de spéculations et de questions sur les propriétés d’une telle équivalence hypothétique. Du côté galoisien de la correspondance, on trouverait une catégorie de faisceaux sur le champ ind-algébrique construit par Emerton et Gee, ou éventuellement une version dérivée de ce champ ; du côté automorphe de la correspondance, on trouverait une catégorie dérivée de dg-modules sur l’algèbre de Hecke dérivée étudiée par Schneider. Les deux côtés sont assez mystérieux, mais certaines des questions proposées dans cet article pourraient être accessibles.

@article{AFST_2016_6_25_2-3_403_0,
     author = {Harris, Michael},
     title = {Speculations on the mod $p$ representation theory of $p$-adic groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {403--418},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {2-3},
     year = {2016},
     doi = {10.5802/afst.1499},
     zbl = {1362.22022},
     mrnumber = {3530163},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1499/}
}
TY  - JOUR
AU  - Harris, Michael
TI  - Speculations on the mod $p$ representation theory of $p$-adic groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2016
DA  - 2016///
SP  - 403
EP  - 418
VL  - Ser. 6, 25
IS  - 2-3
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1499/
UR  - https://zbmath.org/?q=an%3A1362.22022
UR  - https://www.ams.org/mathscinet-getitem?mr=3530163
UR  - https://doi.org/10.5802/afst.1499
DO  - 10.5802/afst.1499
LA  - en
ID  - AFST_2016_6_25_2-3_403_0
ER  - 
Harris, Michael. Speculations on the mod $p$ representation theory of $p$-adic groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 403-418. doi : 10.5802/afst.1499. http://archive.numdam.org/articles/10.5802/afst.1499/

[1] Abe (N.), Henniart (G.), Herzig (F.), Vignéras (M.-F.).— A classification of irreducible modulo p representations of a reductive p-adic group, manuscript (2014).

[2] Arinkin (D.), Gaitsgory (D.).— Singular support of coherent sheaves and the geometric Langlands conjecture, preprint (2012). | Article | MR 3300415

[3] Breuil (C.), Paškūnas (V.).— Towards a modulo p Langlands correspondence for GL 2 , Memoirs of Amer. Math. Soc., 216 (2012). | Article | MR 2931521

[4] Breuil (C.), Schneider (P.).— First steps towards p-adic Langlands functoriality, J. Reine Angew. Math., 610 p. 149-180 (2007). | Article | MR 2359853 | Zbl 1180.11036

[5] Barthel (L.), Livné (R.).— Irreducible modular representations of GL(2) of a local field, Duke Math. J. 75, no 2, p. 261-292 (1994). | Article | MR 1290194 | Zbl 0826.22019

[6] Barthel (L.), Livné (R.).— Modular representations of GL(2) of a local field: the ordinary, unramified case, J. Number Theory 55, p. 1-27 (1995). | Article

[7] Ben-Zvi (D.), Francis (J.), Nadler (D.).— Integral transforms and Drinfeld centers in derived algebraic geometry, J. Amer. Math. Soc., 23, p. 909-966 (2010). | Article | MR 2669705 | Zbl 1202.14015

[8] Ben-Zvi (D.), Nadler (D.).— Nonlinear traces, preprint 2013, arXiv:1305.7175v3 [math.AG].

[9] Buzzard (K.), Diamond (F.), Jarvis (F.).— On Serre’s conjecture for mod Galois representations over totally real fields, Duke Math. J., 155, p. 105-161 (2010). | Article | MR 2730374

[10] Caraiani (A.), Emerton (M.), Gee (T.), Geraghty (D.), Paškūnas (V.), and Shin (S. W.).— Patching and the p-adic local Langlands correspondence, preprint (2013). | Article | MR 3529394

[11] Chenevier (G.).— The p-adic analytic space of pseudocharacters of a profinite group and pseudorepresentations over arbitrary rings, Automorphic forms and Galois representations, vol 1, London Mathematical Society Lecture Note Series 414, p. 221-285 (2014). | Article | Zbl 1350.11063

[12] Emerton (M.), Gee (T.).— “Scheme-theoretic images” of morphisms of stacks, preprint (2015).

[13] Faltings (G.).— The trace formula and DrinfeldÕs upper halfplane, Duke Math. J., 76 p. 467-481 (1994). | Article | MR 1302321 | Zbl 0855.11061

[14] Fargues (L.).— G-torseurs en théorie de Hodge p-adique, preprint, 2015, at http://webusers.imj-prg.fr/ laurent.fargues/Prepublications.html.

[15] Harris (M.).— Mathematics without Apologies: Portrait of a Problematic Vocation, Princeton: Princeton University Press (2015). | Article | Zbl 1386.00008

[16] Hartl (U.), Hellmann (E.).— The universal family of semi-stable p-adic Galois representations, preprint (2013). | Article | MR 4129383

[17] Helm (D.).— Whittaker models and the integral Bernstein center for GL n , preprint, arxiv:1210.1789. | Article | MR 3513570 | Zbl 1343.11053

[18] Kohlhaase (J.).— Smooth duality in natural characteristic, preprint, on line at http://www.esaga.uni-due.de/jan.kohlhaase/publications/. | Article | MR 3682662 | Zbl 06759178

[19] Lafforgue (V.).— Chtoucas pour les groupes réductifs et paramétrisation de Langlands globale, preprint 2013 (version 4). | Article | Zbl 1395.14017

[20] Loday (J.-L.).— Cyclic Homology, second edition, Berlin, Heidelberg, New York: Springer (1998). | Article | Zbl 0885.18007

[21] Ollivier (R.).— Le foncteur des invariants sous l’action du pro-p-Iwahori de GL(2,F), J. reine angew. Math., 635 p. 149-185 (2009). | Article | Zbl 1181.22017

[22] Ollivier (R.).— Compatibility between Satake and Bernstein-type isomorphisms in characteristic p, preprint (2012). | Article | Zbl 1329.22010

[23] Paškūnas (V.).— The image of Colmez’s Montreal functor, Publ. Math. IHES, 118 p. 1-191 (2013). | Article | MR 3150248 | Zbl 1297.22021

[24] Schneider (P.).— Smooth representations and Hecke modules in characteristic p, preprint 2007. | Article

[25] Scholze (P.).— Remarks [on] the Cohomology of the Lubin-Tate Tower, notes taken by D. Collins, available at http://www.msri.org/workshops/731/schedules/17615. | MR 3861564 | Zbl 1419.14031

[26] Scholze (P.).— Lectures on p-adic geometry, Fall 2014, notes by J. Weinstein, available at https://math.berkeley.edu/ jared/Math274/ScholzeLectures.pdf | Zbl 07178476

[27] Strauch (M.).— Deformation spaces of one-dimensional formal groups and their cohomology Advances in Mathematics, 217 p. 889-951 (2008). | Article | MR 2383890 | Zbl 1140.22017

[28] Toën (B.), Vezzosi (G.).— Infinies-categories monoïdales rigides, traces et caractères de Chern, e-print arXiv:0903.3292

[29] Vignéras (M.-F.).— Pro-p-Iwahori Hecke ring and supersingular Fp-representations. Mathematische Annalen 331, 523-556. Erratum volume 333, no. 3, p. 699-701 (2005). | Article | MR 2122539

Cité par Sources :